# SDR DALA2016051603962

- Difficulty date: May 14, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 72,378 hours, 54,859 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT SEAT 29ED.  RECONNECTED WIRE CLIP CONNECTOR AT ROW 29ED. OPS CHECKED GOOD. OK FOR SERVICE.
